# SDR 2001UALA00033

- Difficulty date: January 16, 2001
- Submitted: January 31, 2001
- Operation: Air carrier
- Aircraft: N952UA
- Make and model: Boeing 737522
- Aircraft serial: 26699
- Aircraft time: 22,646 hours, 14,133 cycles
- Engine: Ge CFM56*
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 189915
- Condition: Out Of Adj
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFT CARGO DOOR WARNING LIGHT ILLUMINATED IN FLIGHT.  *S/D*  FOUND TARGET AND SWITCH SLIGHTLY OUT OF ALIGNMENT.  ADJUSTED AND SECURED SWITCH ASSEMBLY AND CHECKED GAP.  OPS CHECKED OK.
